# SDR SWAA032257

- Difficulty date: October 12, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 35,556 hours, 31,876 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063208
- Part serial: WYG47714
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SHUT DOWN.  FOUND, NR 1 ENGINE FUEL SHUTOFF VALVE, VALVE SWITCH, FUEL PUMP AND MEC FAULTY.  REMOVED AND REPLACED SHUTOFF VALVE, VALVE SWITCH, FUEL PUMP AND MEC PER MM.
